# SDR A6WA202104237752

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 38,453 hours, 36,906 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Line
- Condition: Disconnected
- Location: Water Separator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL19.5 RECEIVED CABIN ALTITUDE CAUTION.  INITIATED DESCENT AND RECEIVED CABIN ALT WARNING, LITTLE TO NO AIRFLOW FELT IN COCKPIT, C/W QRH IN ITS ENTIRETY.  ***AIRCRAFT REMOVED FROM SERVICE***  RE-SECURED LINE TO WATER SEPERATOR REF AMM SUP 15-132A, LEAK CHECK GOOD WITH UNPRESSURIZED A/C USING APU.
